# SDR AALA201904259006

- Difficulty date: April 24, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 26,878 hours, 10,037 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLASHLIGHT INOPERABLE AT R2 DOOR FLIGHT ATTENDANT JUMPSEAT. MAINTENANCE REPLACED BATTERY PACK FOR EMERGENCY FLASH LIGHT PER AMM 25-65-00.
